Jump to content

midodrine


sfr100
 Share

Recommended Posts

It gave me terrible scalp itchiness for about a month now that is only ever so often. I did not see results right away but now I can say I don't know what I'd do without it. Some people don't get such good relief, so stick it out a little while if it isn't making you sick and then if no results cal the doc.:-)

Link to comment
Share on other sites

I take a low dose of Midodrine and it seems to help alot. I used to be housebound and now I can leave for a few hours every day and go to class. I still can't stand for more than 10 minutes, but that's a vast improvement from before.

The midodrine helped the first time I took it. It's not one of those medications that needs time to build up. It either works the first time, or it doesn't. At least that's what I was told at Vanderbilt.

Hope that helps,

Lauren

Link to comment
Share on other sites

I use to take midodrine 6 times a day at 5mg. When I went out to cleveland they dropped it down to 2.5 mg at 7am, 2pm, 9pm. I may sound dumb but the smaller amount and timing help me some. I can say it kind of gross, put my head ithes all the time, and my sink feel sometime odd. The times I have stopped taking it it has gone away. I try to keep taking it as it help keep my b/p up.

Link to comment
Share on other sites

Just starting it and praying that it will work as nothing else has. Goosebumps, head in a vice, massive palpitations, legs aching are the symptoms so far. Have cut back from 6x 5mg day to 3x day, and the side effects are better, but not feeling any better yet. However, I did stand talking to someone for 10minutes and am paying the price today.

Link to comment
Share on other sites

midodrine has definitely "stopped working" for me at times but not b/c it stopped working...b/c my body needed more to have the same effect b/c i've gotten worse over the years. but this was over time...not a matter of days by any means.

susan are there any other differences/external factors that could be the "why" behind it's seeming change in effect?

B) melissa

Link to comment
Share on other sites

I used to take midodrine-10 mg 3 times a day; occasionally about 12.5 mg in the morning; 10 mg each of the other 2 times. The scalp itchiness and goosebumps never went away for me. My POTS specialist says that it is a good idea to take a "midodrine holiday" every now and then to ensure that your body does not build up a resistance.

Link to comment
Share on other sites

i have never heard of the need for a break from midodrine but i can't function without it (along with other things) so that fact that a "holiday" for me would mean being flat in bad and thus would be deconditioning seems like it might counteract any advantage.

without intentionally doing so though...or rather having the intention of reducing meds in general, not just taking a break, i have taken several breaks from midodrine (and other things) over the years. in fact most of the times i have had to increase my dosage have been after i've been off it for some period (anywhere from a week or two to a year or two) and then "crashed" badly and had to start it again....

B) melissa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...